MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"
Catalog Number 16-N3005
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that on four occasions, the product is slipping and leaking fluid when it is time to inject.The needle does not lock.No information was received regarding any serious injury as a result of this reported issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO RW 30GX1/2"
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin city, jiangsu
CH 
MDR Report Key19615038
Report Number1451040-2024-00033
Device Sequence Number6141180
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
Report Date (Section F) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N3005
Device Lot NumberCJCD02-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/19/2024
Device Age4 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/26/2024